# SDR DALA2023051603921

- Difficulty date: May 11, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 83,614 hours, 26,562 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 1L SLIDE LIGHT DOESN'T ILLUMINATE WHEN DOOR ARMED. CORRECTIVE ACTION: INSPECTED AND CLEANED EXCESS GREASE AND DEBRIS OFF OF SENSORS, NO OBVIOUS DEFECTS FOUND. CYCLED SLIDE ARM MECHANISM SEVERAL TIMES, LIGHT OPS NORMAL. LEFT DOOR SLIDE ARMED SEVERAL MINUTES, LIGHT OPS NORMAL. REF B757 AMM 25-66. (4775784)
